# SDR 97ZZZX2809

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N55FR
- Make and model: Beech B100
- Aircraft serial: BE123
- System (JASC): 3530 · Portable Oxygen System
- Part: Bracket
- Part number: 1780001
- Condition: Cracked
- Location: Oxygen Bottle
- Part time: 2,322 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OXYGEN BOTTLE RT SUPPORT BRACKET CRACKED.  CRACK LOCATED AT THE CORNER OF THE CUT-OUT FOR THE BAND CLAMP.
